# SDR FDEA201012034559

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680A3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53988524211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA PLACES OF CORROSION FOUND ON AFT CROSSBEAM IN REAR FUSELAGE FRAME 85, 5"   INCHES INBD OF STRINGER 13R (2" SQUARE INCHES). R & R CROSSBEAM AT FRAME 85, STRINGER 13R IAW SRM 51-40-  21.
